# SDR IXXA9700090

- Difficulty date: April 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46087
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Bs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, FOUND MID SHIP ACCESSORY COMPARTMENT KEEL BEAM BRACKET WITH STRESS CORROSION CRACK AT FUSELAGE STATION 640.  REPAIR ACCOMPLISHED REMOVAL OF THE BRACKET, FABRICATION AND INSTALLATION OF NEW BRACKET IN ACCORDANCE WITH DOUGLAS AIRCRAFT COMPANY DC-8 SRM 51-1-20D, 53-2-3 AND ENGINEERING ORDER 51-DC8-719.
